# SDR SIMA200415404

- Difficulty date: May 9, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION ONE AREA OF CORROSION WAS FOUND ON THE WEB OF SEAT TRACK BL 0.0 AT STATION 298.8.  BLENDED THE CORRODED AREA.  ONE CORROSION PIT REMAINED.  COMPLETELY REMOVED CORROSION PIT BY DRILLING A NR 21 HOLE IN THE WEB.  WET INSTALLED ONE MS20470ADS5-4 RIVET IN THE HOLE.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007059.  (M)
